advertisement
Question
Posted by: someone | 2004/11/21

overdose and cardiac arrhythmia

i'm an 18 year old female and an unfortunite turn of events made me drink 20 panado's. my heart beat extremely fast and unrhythmically at times and i have light pain in the left side of my chest. i read on the package insert that cardiac arrhythmia is one of the possible symptoms of overdose. was that wich i experienced, cardiac arrhythmia?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Someone, it sounds like it was a arrhythmia means an irregular heart beat. Hopefully everything has cleared up now, but the best would still be to see your doctor. You can also drop CyberShrink a line if you need advice on how to prevent something like this happening again. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement